Sur les sommes de Dedekind attachées aux groupes de congruence
Bulletin de la Société Mathématique de France, Volume 111 (1983), p. 373-419
@article{BSMF_1983__111__373_0,
     author = {Driencourt, Y.},
     title = {Sur les sommes de Dedekind attach\'ees aux groupes de congruence},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {111},
     year = {1983},
     pages = {373-419},
     doi = {10.24033/bsmf.1995},
     zbl = {0546.10020},
     mrnumber = {86c:11030},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1983__111__373_0}
}
Driencourt, Y. Sur les sommes de Dedekind attachées aux groupes de congruence. Bulletin de la Société Mathématique de France, Volume 111 (1983) pp. 373-419. doi : 10.24033/bsmf.1995. http://www.numdam.org/item/BSMF_1983__111__373_0/

[1] Dedekind (R.). - Erlanterungen zu zwei fragmenten von Riemann, Gessammelte Math. Werke, vol. I, p. 159-173.

[2] Rademacher (H.) et Whiteman (A.). - Theorems on Dedekind sums, Amer. J. of Math., vol. 63, 1941, p. 377-407. | JFM 67.0291.01 | MR 2,249f | Zbl 0025.02802

[3] Asai (T.). - The reciprocity of Dedekind sums and the factor set for the universal covering group of SL (2, ℝ), Nagoya Math. J., vol. 37, 1970, p. 67-80. | MR 41 #5299 | Zbl 0192.39601

[4] Knopp (M. I.). - Hecke operators and an identity for the Dedekind sums, J. of Number Theory, vol. 12, 1980, p. 2-9. | MR 81g:10040 | Zbl 0423.10015

[5] Goldstein (L.J.). - Dedekind sums for a fuchsian group I. Nagoya Math J., vol. 50, 1973. | MR 47 #6614 | Zbl 0267.10039

[6] Maass (H.). - Uber eine neue Art von nichtanalytischen automorphen Funktionen, Math. Annalen, vol. 121, 1949. | MR 11,163c | Zbl 0033.11702

[7] Kubota (T.). - Elementary theory of Eisenstein series, Kodansha-Halsted Press, 1973. | MR 55 #2759 | Zbl 0268.10012

[8] Iwasawa (K.). - Lectures on p-adic L-functions, Ann. Math. Studies, Princeton University Press, n° 74. | MR 50 #12974 | Zbl 0236.12001

[9] Schoeneberg (B.). - Elliptic modular functions, Springer-Verlag, 1974. | MR 54 #236 | Zbl 0285.10016

[10] Hardy (G. H.) et Wright (E. M.). - An introduction to the theory of numbers, Oxford University Press, 1960. | Zbl 0086.25803

[11] Hecke (E.). - Mathematische Werke. | Zbl 0092.00102

[12] Atkin (A.O.L.) et Lehner (J.). - Hecke operators on гo(m), Math. Annalen, vol. 185, 1970. | MR 42 #3022 | Zbl 0177.34901

[13] Parson (A.). - Dedekind sums and Hecke operators, Math. Proc. Camb. Phil. Soc., 1980. | Zbl 0435.10005

[14] Goldberg (L.). - An elementary proof of the Petersson-Knopp theorem on Dedekind sums, J. of Number Theory, vol. 12, (4), 1980. | MR 82a:10006 | Zbl 0444.10006

[15] Apostol (T.) et Vu (T. H.). - Identities for sums of Dedekind type, J. of Number Theory, n° 14, (3), 1982. | MR 83h:10054 | Zbl 0487.10012